The Voluntary Sector Initiative is reader-supported. When you buy through links on our site, we may earn an affiliate commission. Learn more

Top 10 Allegra Allergy Pill Picture of 2020 – Consumer Guide & Reviews

SaleRank No. #1
HealthCareAisle Fexofenadine Hydrochloride Tablets - 24 Hour Allergy Relief, 180 mg, 180 Count
  • Non-Drowsy 24 Hour Relief of Indoor and Outdoor Allergies
  • Compare to the active ingredient in Allegra Allergy 24 Hour Tablets*
  • Temporarily relieves symptoms due to hay fever or other upper respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose
  • Original prescription strength
  • See package label for Warnings, Directions and other important information. Use only as directed.
SaleRank No. #2
Allegra Adult Non-Drowsy Antihistamine Tablets, 24-Hour Allergy Relief, 180 mg, 70 Count
  • INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Rank No. #3
ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)
  • Clarify Allergy Symptoms – Relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
  • Advanced 24-Hour Relief – Formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
  • Non-Drowsy Formula – A true non-drowsy formula for kids and adults
  • Fast-Acting Support – Enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day
  • Inside and Outside Protection – This advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens
Rank No. #4
HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to Allegra Active Ingredient
  • Compare to Allegra active ingredient,24 hour indoor/outdoor allergy releif
  • Fexofenadine HCl antihistamine blocks the bodies allergic responses
  • Provides relief from hay fever or other upper respiratory allergies
  • Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat
  • Adults and Children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Children under 12 years: do not use. Adults over 65 or consumers with kidney disease: ask a doctor.
Rank No. #5
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count
  • ACTIVE INGREDIENT: The active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: GoodSense all day allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. These allergy pills provide up to 24 hours of temporary relief
SaleRank No. #7
Allegra 24 Hour Gelcaps 180 mg Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms, 60 Count
  • INCLUDES: One (1) 60-count bottle of Allegra Adult Non-Drowsy Antihistamine Gelcaps for 24-Hour Allergy Relief
  • 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra Gelcaps for indoor and outdoor allergies, including seasonal allergies and pet allergies
Rank No. #8
Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 300 Count
  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec
  • 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms
  • EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief
Rank No. #9
Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills
  • ✅ ACTIVE INGREDIENT: The active ingredient in this product is Fexofenadine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare Safrel All Day Allergy Relief to the active ingredient of Allegra.
  • ✅ NON-DROWSY LONG LASTING RELIEF: Safrel Allergy Relief Fexofenadine HCl 180 mg provides long lasting relief for 24 hours. Provides relief from symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. This medicine is non-drowsy, allowing you to spend your day with all day allergy relief.
  • ✅ FAST ACTING EASY TO SWALLOW TABLETS: Our fast acting 180 mg tablets comes coated making it easier to swallow and provides continuous allergy relief throughout the day and night. This is a true non-drowsy formula for kids and adults allowing you to enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
  • ✅ VALUE PACK SAVINGS: Did you know, with Safrel Allergy Relief Fexofenadine HCl 180 mg of 100 count value pack can save you significant amount of money with the same active ingredient as Allegra.
  • ✅ 100% SATISFACTION GUARANTEE: Click Buy Now and get this non-drowsy allergy relief formula to enjoy your day free from allergies.
Rank No. #10
Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
  • Fexofenadine HCl 180 mg
  • Indoor & Outdoor Allergies
  • Non-Drowsy
  • 100 Count Tablets
  • Compare to Allegra Allergy active ingredient
Rank No. #11
Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count
  • ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
  • MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
  • ANTIHISTAMINE: Each 25 mg pill packs a powerful dose of allergy-fighting medicine
  • MINI-TABS are easy to swallow; these small tablets offer big relief
  • NIGHTTIME ALLERGY RELIEF: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest
SaleRank No. #12
Allegra Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief, 60 mg 24 Count
  • INCLUDES: One (1) 24-count pack of Allegra Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief
  • 12-HOUR RELIEF: Take up to two tablets per day for round-the-clock relief from your worst allergy symptoms
  • FAST-ACTING: Allegra 12-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Rank No. #13
Allegra Allergy - 45 Tablets (180 mg each) 2 PACK = 90 TABLETS!
  • Allegra Allergy - 45 Tablets (180 mg each) 2 pack
  • fexofenadine HCl tablet 180 mg/antihistamine
  • Indoor and Outdoor Allergies
  • Relief of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Nose or Throat
  • Non-Drowsy
SaleRank No. #14
GoodSense Allergy Relief Loratadine Tablets 10 mg, Antihistamine, Allergy Medicine for 24 Hour Allergy Relief, 365 Count
  • ACTIVE INGREDIENT: The active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin
  • 26 HOUR ALLERGY RELIEF: One dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms
  • ORIGINAL PRESCRIPTION STRENGTH: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength
  • ANTIHISTAMINE: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
  • NON-DROWSY: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy
SaleRank No. #15
Allegra Allergy Original Prescription Strength 180mg - 70 Count
  • Package Weight: 0.091 kilograms
  • Ingredients: Fexofenadine HCl (180mg). Inactive Ingredients: Colloidal Silicone Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide.
SaleRank No. #16
Allegra Children's Non-Drowsy Antihistamine Meltable Tablets for 12-Hour Allergy Relief, 30 mg 24-Count
  • INCLUDES: One (1) 24-count pack of Allegra Children's Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief
  • 12-HOUR RELIEF: One dose of children's Allegra provides 12 hours of powerful relief from their worst allergy symptoms
  • MELTING TABLETS: Children's Allegra Tablets melt on their tongue without water and come in a orange cream flavor
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
Rank No. #17
ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing
  • Breathe a Little Easier – A powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
  • Clear, Healthy Eyes – Reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
  • Relieve Common Cold Symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
  • Rest Better – Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use.
  • Use as Directed – These HCl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage.
SaleRank No. #18
Claritin 24 Hour Allergy Chewables for Kids, Non Drowsy Allergy Relief, 40 Grape Antihistamine Tablets
  • Children's Claritin is the pediatrician recommended non-drowsy oral allergy brand
  • 24-hour allergy relief pills of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for children 2 plus
  • Allergy relief for symptoms triggered by over 200 different allergens like those from pets, pollen, dust and mold
  • Claritin is an antihistamine so it hinders the cascade triggered by allergens
  • Kid approved Grape flavored allergy pills
SaleRank No. #19
Allegra Children's Non-Drowsy Antihistamine Liquid, 12 Hour Allergy Relief, Long-Lasting Fast-Acting for Children Ages 2 and Up, 8 Fl Oz, Berry
  • CHILDREN'S ALLEGRA: For kids age 6 and up; quick relief from allergy symptoms, lasting up to 12 hours. This delicious berry syrup makes it easy for parents to help their kid feel better & get back to play.
  • INDOOR & OUTDOOR ALLERGIES: Relieve symptoms such as sneezing, runny nose & watery eyes caused by both outdoor & indoor allergens. Turn to Allegra for fast, safe relief that can last up to 12 hours.
  • NON-DROWSY ALLERGY MEDICINE: Sneezing? Stuffy nose? Itchy eyes & throat? Sinus pressure & post-nasal drip? Allegra provides hours of symptom relief without drowsiness, so you can get back to your day.
  • POWER OVER POLLEN: Whether it’s a meltable tablet or a berry-flavored liquid, Children’s Allegra relieves your little ones of their worst allergy symptoms so they can get back to the playground.
  • ALLEGRA MEANS RELIEF: For non-drowsy indoor & outdoor allergy symptom relief for the whole family, Allegra is available in Gelcaps, Tablets, Children's Meltable Tablets, & Children's Liquid.
SaleRank No. #20
Allegra Adult 24 Hour Allergy Relief 15 Tablets, Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms
  • One Package of Allegra 24 Hour Pain Relief containing 15 Tablets with 180 mg of Fexofenadine HCI (Antihistamine)
  • 180 mg of Fexofenadine HCI
  • 24 Hour relief of Nasal Congestion, Sneezing, Runny Nose, Itchy Nose
  • Noticeable Relief In Just One Hour
  • Stays Strong for 24 Hours

Last update on 2021-11-24 / Affiliate links / Images from Amazon Product Advertising API

We’ve made a buying guide of top 10 Allegra Allergy Pill Picture for our consumer to review. The reports above show ratings of the best overal, best cheap Allegra Allergy Pill Picture to buy in 2020.

If you think there is mislead information on any products and services, feel free to contact our experts at any time.